Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/7689
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2020-02-12T07:12:51Z
dc.date.available2020-02-12T07:12:51Z
dc.date.issued2016-08en_US
dc.identifier.citationAslan, İ. (2016). Traveling waves of DDEs with rational nonlinearity. International Journal of Nonlinear Sciences and Numerical Simulation, 17(5), 243-248. doi:10.1515/ijnsns-2016-0028en_US
dc.identifier.issn1565-1339
dc.identifier.issn1565-1339-
dc.identifier.urihttps://doi.org/10.1515/ijnsns-2016-0028
dc.identifier.urihttps://hdl.handle.net/11147/7689
dc.description.abstractIt has been found that the dynamical behavior of many complex physical systems can be properly described by nonlinear DDEs. However, in the related literature, research focusing on such equations with rational nonlinearity is rare. Hence, the present study makes an attempt to fill the existing gap. To this end, we consider two distinct DDEs with rational nonlinearity. We observed that the model equations assume three kinds of traveling wave solutions; hyperbolic, trigonometric and rational including kink-type solitary waves and singular periodic solutions. Our discussion is based on the auxiliary equation method.en_US
dc.language.isoenen_US
dc.publisherWalter de Gruyter GmbHen_US
dc.relation.ispartofInternational Journal of Nonlinear Sciences and Numerical Simulationen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectAuxiliary equation methoden_US
dc.subjectSolitonsen_US
dc.subjectTraveling wavesen_US
dc.subjectDifferential-difference equationen_US
dc.titleTraveling waves of DDEs with rational nonlinearityen_US
dc.typeArticleen_US
dc.authorid0000-0002-8861-9486en_US
dc.institutionauthorAslan, İsmail-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume17en_US
dc.identifier.issue5en_US
dc.identifier.startpage243en_US
dc.identifier.endpage248en_US
dc.identifier.wosWOS:000380814100006en_US
dc.identifier.scopus2-s2.0-84983349595en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1515/ijnsns-2016-0028-
dc.relation.doi10.1515/ijnsns-2016-0028en_US
dc.coverage.doi10.1515/ijnsns-2016-0028en_US
dc.identifier.wosqualityQ3-
dc.identifier.scopusqualityQ2-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.cerifentitytypePublications-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
aslan2016.pdfMakale (Article)2.63 MBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

Page view(s)

134
checked on Apr 8, 2024

Download(s)

150
checked on Apr 8, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.